Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 141, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 23, 2016, 11:11 PM CDT for Armstrong County, Donley County, Texas. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2016, 11:11 PM CDT (04:11 UTC)
- Expired
- May 23, 2016, 11:57 PM CDT
- In force
- 46 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Armstrong County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 78 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 11:31 PM CDT | HAIL 1.25 | Howardwick, TX | QUARTER SIZE HAIL UP TO HALF DOLLAR SIZE HAIL IN HOWARDWICK |
| May 23, 11:41 PM CDT | HAIL 1.75 | 1 Ne Howardwick, TX | |
| May 23, 11:42 PM CDT | HAIL 1 | 3 N Howardwick, TX | |
| May 23, 11:44 PM CDT | HAIL 1.5 | N Howardwick, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 3551 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
061
WUUS54 KAMA 240411
SVRAMA
TXC011-129-240515-
/O.NEW.KAMA.SV.W.0141.160524T0411Z-160524T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1111 PM CDT MON MAY 23 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
CENTRAL DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1215 AM CDT
* AT 1111 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GREENBELT LAKE...OR 9 MILES NORTHWEST OF CLARENDON...MOVING EAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON...HOWARDWICK...LELIA LAKE AND GREENBELT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 3492 10109 3509 10114 3518 10080 3518 10063
3489 10061
TIME...MOT...LOC 0411Z 265DEG 17KT 3503 10102
HAIL...1.00IN
WIND...60MPH
$$
MB3 follow-up statements
365
WWUS54 KAMA 240437
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1137 PM CDT MON MAY 23 2016
TXC011-240446-
/O.CAN.KAMA.SV.W.0141.000000T0000Z-160524T0515Z/
ARMSTRONG TX-
1137 PM CDT MON MAY 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ARMSTRONG COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 3497 10099 3511 10105 3518 10080 3518 10063
3489 10061
TIME...MOT...LOC 0436Z 265DEG 17KT 3504 10087
$$
TXC129-240515-
/O.CON.KAMA.SV.W.0141.000000T0000Z-160524T0515Z/
DONLEY TX-
1137 PM CDT MON MAY 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHERN DONLEY COUNTY...
AT 1136 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOWARDWICK...OR
7 MILES NORTH OF CLARENDON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL
DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
HOWARDWICK AND GREENBELT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 3497 10099 3511 10105 3518 10080 3518 10063
3489 10061
TIME...MOT...LOC 0436Z 265DEG 17KT 3504 10087
HAIL...1.25IN
WIND...60MPH
$$
MB635
WWUS54 KAMA 240446
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1146 PM CDT MON MAY 23 2016
TXC129-240515-
/O.CON.KAMA.SV.W.0141.000000T0000Z-160524T0515Z/
DONLEY TX-
1146 PM CDT MON MAY 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN DONLEY COUNTY...
AT 1146 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
HOWARDWICK...OR 8 MILES NORTH OF CLARENDON...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL
DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN DONLEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 3500 10086 3508 10092 3518 10080 3518 10063
3495 10061
TIME...MOT...LOC 0446Z 258DEG 15KT 3506 10083
HAIL...1.00IN
WIND...60MPH
$$
MB108
WWUS54 KAMA 240457
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1157 PM CDT MON MAY 23 2016
TXC129-240506-
/O.CAN.KAMA.SV.W.0141.000000T0000Z-160524T0515Z/
DONLEY TX-
1157 PM CDT MON MAY 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DONLEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT.
LAT...LON 3500 10086 3508 10092 3518 10080 3518 10063
3495 10061
TIME...MOT...LOC 0453Z 265DEG 17KT 3506 10077
$$
MBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:01 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, May 23, 7:01 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
701 PM CDT MON MAY 23 2016
.Update...
Just transmitted an area extension to the Tornado Watch to include
Ochiltree, Roberts, and Beaver counties. Recent radar trends have
indicated intensification of convection in Roberts and Lipscomb
counties. This is near the portion of the dryline that bends back to
the northeast extending from near Borger, to just south of Perryton
to near Slapout. This portion of the dryline is not retreating as
quickly as further south and so the threat probably will not make it
too far into Ochiltree and Beaver counties. Recent uptick in this
convection may primarily be driven by moisture convergence along this
segment of the dryline and perhaps very weak ascent from subtle
shortwave passing to our north over the Central High Plains.
Otherwise, thoughts from previous Mesoscale Discussion have not
changed.
BRB
&&
.Prev Discussion... /Issued 643 PM CDT MON MAY 23 2016/
Aviation...
Any thunderstorms this evening expected to remain east of all
terminals. Retreating dryline will cause surface winds to return to
a southerly or southeasterly direction early this evening. Generally
clear sky expected overnight with no visibility restrictions
foreseen. Southwest surface winds resume early Tuesday with gusts
in the 25 to 30 knot range by afternoon. Thunderstorms Tuesday
afternoon expected to remain east of all terminals. VFR forecast
continues next 24 hours.
Cockrell
Prev Discussion... /Issued 609 PM CDT MON MAY 23 2016/
Mesoscale Update...
Recently tweeted image NSSL sounding shows weak capping and implied
small CIN from just south of Wellington. This fits trends in WV
imagery of drying/subsidence and short term guidance of very subtle
mid-level height rises. Typical diurnal cycle of the dryline from
density differences of the two separate air masses has resulted in
the onset of westward movement of the dryline. This is being
augmented/enhanced just south of our forecast area near Silverton and
Floydada, with recent westward acceleration of the fineline noted on
radar over this area. Further north another echo has been observed on
radar just west of Clarendon in an area of enhanced CU/TCU seen in
visible satellite. This may be a result of maximized low-level
moisture convergence along the dryline since this portion of the
dryline is retreating very slowly relative to the rest of the
dryline. This seems to be the most likely area for convection early
this evening. Optimism on additional convection further north across
the eastern Texas Panhandle is waning given the above stated trends.
If a storm can sustain hail, wind and tornadoes remain a threat.
BRB
Prev Discussion... /Issued 448 PM CDT MON MAY 23 2016/
Discussion...
The primary challenge for this forecast will again be diurnal cycle
of the dryline each day and thunderstorm potential. See previously
issued mesoscale discussion for convective/severe potential this
afternoon and evening. Additional updates will be sent based on
observational trends and short term guidance.
One additional short term concern is additional heavy rain in the
eastern Texas Panhandle and we have decided to issue a small Flash
Flood Watch for two counties to account for this. Many areas of
Donley and Collingsworth counties received around 2 inches of rain
and locally higher. Flash flooding occurred last evening and
additional flash flooding may occur with any heavy rain producing
thunderstorms. GPS precipitable water values from Childress site show
marked decrease in values from this time yesterday, at least
partially due to 0-2 km layer average trajectories from convectively
overturned air mass to our southeast from overnight, and partially
from veering aloft and drier mid-levels. Nevertheless, best estimates
are 1-1.25 inch PWAT values which will be supportive of heavy rain.
Bunkers storm motions for right-mover supercells is faster than
yesterday but still relatively slow.
No significant changes were needed to the previous forecast. The
trough in the west will gradually move toward our area with mid-
level flow gradually increase. Dryline should mix east again
tomorrow afternoon and slow once it moves east of the caprock into
deeper moisture. Ahead of the dryline MLCAPE values could rise to
very high levels (~4,000+ J/KG) supporting severe thunderstorm
potential. Mid-level flow of 25-30 knots particularly impressive low
level backed south-southeasterly flow should yield 35-40 knots 0-6 km
bulk shear, sufficient for storm organization and persistence. Flow
near the equilibrium level should be stronger than previous days as
upper jet seen on 1.5 PVU surface overspreads the region. This should
lead to larger storm depth shear values which should favor
supercells that are slightly less HP with greater potential for
significant hail sizes (stronger anvil layer winds). Neutral to
possibly slightly increasing mid-level heights is one potential
negative and could at least keep activity isolated. We will watch
trends and observational data as the time nears for possible
perturbations aloft that may aid in convective development.
Dryline should become more synoptically-active and mix far enough on
Wednesday but could be barely in the eastern Panhandles Thursday for
a threat of more thunderstorms. We will watch the trends of the
guidance and make adjustments as this potential nears. If the main
upper trough slows/deepens, there would be a better chances for more
of the eastern Panhandles to be involved. Thunderstorms may be
possible at least across the northern Texas Panhandle and Oklahoma
Panhandle Friday until this upper trough moves east. Not much of a
cold surge is expected in the wake of this trough and as another
western CONUS trough deepens next weekend, low-level response should
quickly bring better moisture back into the Panhandles and at least
subtle lift should be sufficient for thunderstorms again by Sunday.
Medium range guidance differs on timing of subtle shortwaves embedded
within the larger trough so details are not clear at this time range
but confidence is expected to increase later this week.
BRB
&&
.AMA Watches/Warnings/Advisories...
TX...Flash Flood Watch until 4 AM CDT Tuesday for the following
zones: Collingsworth...Donley.
OK...NONE.
&&
6/17Hazardous weather outlook, May 23, 4:13 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 413 PM CDT MON MAY 23 2016 OKZ001>003-TXZ001>020-240915- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 413 PM CDT MON MAY 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES THROUGH EARLY TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE ALSO A POSSIBILITY. HEAVY RAINFALL WITH SLOW MOVING STORMS COULD CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS MAY FORM ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES TUESDAY AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE. THUNDERSTORMS ARE POSSIBLE ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA PANHANDLES THURSDAY AND ACROSS THE NORTHERN PANHANDLES FRIDAY. MORE THUNDERSTORMS ARE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THROUGH EARLY TONIGHT. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION TUESDAY.
In the hours before
Special weather statement, May 23, 9:16 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
916 PM CDT MON MAY 23 2016
TXZ018>020-240245-
ARMSTRONG TX-DONLEY TX-COLLINGSWORTH TX-
916 PM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLINGSWORTH...
NORTHEASTERN ARMSTRONG AND DONLEY COUNTIES UNTIL 945 PM CDT...
AT 916 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES SOUTH OF GOODNIGHT TO HEDLEY. MOVEMENT
WAS EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARENDON...HOWARDWICK...HEDLEY...GREENBELT LAKE...LELIA LAKE...GOODNIGHT
AND QUAIL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3482 10082 3485 10115 3497 10129 3516 10121
3518 10093 3515 10047 3497 10025 3475 10027
3475 10057
TIME...MOT...LOC 0216Z 260DEG 18KT 3498 10117 3486 10063
BRBLocal storm report, May 23, 9:18 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
918 PM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 3 W SLAPOUT 36.62N 100.17W
05/23/2016 M1.00 INCH BEAVER OK PUBLIC
&&
EVENT NUMBER AMA1600483
14Local storm report, May 23, 9:56 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
956 PM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL 4 SW GREENBELT LAKE 34.97N 100.96W
05/23/2016 E0.75 INCH DONLEY TX STORM CHASER
&&
EVENT NUMBER AMA1600484
14Local storm report, May 23, 10:20 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1020 PM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 1 W BOOKER 36.46N 100.56W
05/23/2016 E1.00 INCH OCHILTREE TX PUBLIC
&&
EVENT NUMBER AMA1600485
14Local storm report, May 23, 10:32 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1032 PM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL 3 NW CLARENDON 34.97N 100.93W
05/23/2016 M1.25 INCH DONLEY TX STORM CHASER
DIME TO HALF DOLLAR SIZE HAIL REPORTED ALONG 287
NORTHWEST OF CLARENDON.
&&
EVENT NUMBER AMA1600486
14Special weather statement, May 23, 10:55 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1055 PM CDT MON MAY 23 2016 TXZ018-019-240430- ARMSTRONG TX-DONLEY TX- 1055 PM CDT MON MAY 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG AND NORTHWESTERN DONLEY COUNTIES UNTIL 1130 PM CDT... AT 1055 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOODNIGHT...OR 14 MILES NORTHWEST OF CLARENDON...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLARENDON...HOWARDWICK...GOODNIGHT AND GREENBELT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT. LAT...LON 3495 10120 3509 10122 3518 10080 3491 10076 TIME...MOT...LOC 0355Z 263DEG 15KT 3502 10113 BRB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Special Weather Statement | AMA | Roberts | 30 min |
| May 23, 7:19 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Roberts, Wheeler | 56 min |
| May 23, 7:38 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 52 min |
| May 23, 7:39 PM CDT | Special Weather Statement | AMA | Ochiltree | 36 min |
| May 23, 7:45 PM CDT | Tornado Warning | AMA | Donley, Gray | 30 min |
| May 23, 8:02 PM CDT | Special Weather Statement | AMA | Armstrong | 28 min |
| May 23, 8:15 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 24 min |
| May 23, 8:20 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 55 min |
| May 23, 8:50 PM CDT | Special Weather Statement | AMA | Donley | 25 min |
| May 23, 9:14 PM CDT | Special Weather Statement | AMA | Ochiltree | 16 min |
| May 23, 9:16 PM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 29 min |
| May 23, 9:24 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 47 min |
| May 23, 9:30 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 60 min |
| May 23, 9:39 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 33 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 62 min |
| May 23, 9:56 PM CDT | Tornado Warning | AMA | Donley | 21 min |
| May 23, 10:21 PM CDT | Areal Flood Advisory | AMA | Donley | 3 hr |
| May 23, 10:55 PM CDT | Special Weather Statement | AMA | Donley | 35 min |
| May 23, 11:29 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 42 min |
| May 24, 3:11 PM CDT | Flash Flood Watch | AMA | Collingsworth, Donley, Gray, Hemphill, Lipscomb, Ochiltree and 2 more | 6 hr |
| May 24, 4:11 PM CDT | Special Weather Statement | AMA | Armstrong, Randall | 64 min |
| May 24, 4:14 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 61 min |
| May 24, 4:27 PM CDT | Special Weather Statement | AMA | Hutchinson | 48 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 90 min |
| May 24, 5:47 PM CDT | Special Weather Statement | AMA | Armstrong | 43 min |
| May 24, 6:08 PM CDT | Special Weather Statement | AMA | Roberts | 67 min |
| May 24, 6:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 88 min |
| May 24, 6:32 PM CDT | Special Weather Statement | AMA | Armstrong | 58 min |
| May 24, 6:42 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 63 min |
| May 24, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.